# SDR R61A201710290790

- Difficulty date: October 17, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR FWD FINGER DOUBLER. BLENDED CORROSION ON THE AFT CARGO FWD FINGER DOUBLER NOM 0.098" REM. 0.074". OUT OF ALLOWABLE LIMITS. REMOVED, DRILLED UP NEW DOUBLER, AND REPLACED DOUBLER REF SRM 51-43-03, 51-43-04, 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA
